Briviact

AndrewIrish

Stalwart
Messages
319
Reaction score
1
Points
68
Hey all - I have been taking Briviact for a little over a ear now and had questions if others had same experience as me.

I switched from Keppra to Briviact due to Keppa Rage issues and My neuro said Briviact was new version of Keppra without rage. It has worked wonderfully. I dont believe I have had a seizure in 4 years now. Except I have gained massive amounts of weight on Briviact - approx 60 lbs.

Anyone had experience or side effects?
 

Bernard

Your Host
Administrator
Benefactor
Messages
6,631
Reaction score
88
Points
203
My wife has been taking Briviact, Aptiom and ONFI for a long time now (over a year). It's hard to isolate or attribute responsibility for behaviors to each med, but she gained a little weight when she went through a phase of compulsively eating fatty snacks. I attribute it more to an overall depression than a side effect of one of the drugs. She's doing better now with her emotions and diet and has lost some of the weight.
 

Heavy Kevy

Member
Messages
38
Reaction score
15
Points
23
I didn’t gain weight on Briviact. Started Onfi a few months ago and have gained a few pounds.
The more I read the more I realize how differently med’s effect people.
 
Top